Acta Mechanica

, Volume 220, Issue 1–4, pp 237–246

A family of bi-potentials describing the non-associated flow rule of pressure-dependent plastic models

Article

Abstract

In this paper, we discuss in detail the derivation of the bi-potential function used to express the flow rule of pressure-dependent non-associated plastic models. In particular, we show that an infinity of equivalent expressions of the bi-potential can be derived for pressure-dependent models. The method consists in applying a transformation to the plastic strain rate or the stress or both to recover the normality rule. Then, the Fenchel inequality is used to derive the bi-potential function. The construction method itself indicates clearly that a class with infinite equivalent expressions of the bi-potential can be derived.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.INSA de Rennes-LGCGM/Structural Engineering Research GroupUniversité Européenne de BretagneRennes Cedex 7France
  2. 2.Laboratoire de Mécanique de LilleVilleneuve d’Ascq CédexFrance

Personalised recommendations